My doctor increased my dose from 100 mg once a day to 300 mg once a day.
Normally the doctors start with 150mg and increase the dosage to 300mg after a while. As you experience sweating for 300mg once a day, my opinion is 150mg a day even though it might not be sufficient for you to fight your condition yet. Increase to 300mg later on. This is something you have to consult with your psychiatrist because everybody reacts differently.
Very Common (10% or more): Excessive sweating (up to 22.3%)"
As Porsche has said, a jump to 300mg is a big jump! Perhaps your doctor could lower your dosage temporarily until you're better adjusted to the drug.
If you've been on Wellbutrin for awhile and are happy with how it controls your symptoms you could also ask about different types of medication that will control the sweating.
Best regards, Wildcat
You’re not alone for sure!
I had that reaction with Wellbutrin. I was very self conscious about it
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 3 Jul 2010 • 1 answer
Updated 15 Sep 2010 • 1 answer
Updated 1 Aug 2011 • 1 answer
Updated 17 Sep 2011 • 2 answers
Updated 13 Jun 2018 • 5 answers